RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 2022 Volume 24, Issue 1, Pages 141–163 (Mi fpm1923)

This article is cited in 1 paper

Heredity of radicals and ideals of algebras generated by subideals and subinvariant subalgebras

A. Yu. Golubkovab

a Bauman Moscow State Technical University, Moscow, Russia
b Moscow Center of Fundamental and Applied Mathematics, Moscow, Russia

Abstract: This paper collects in a unified form well-known versions of the Anderson–Divinsky–Sulinski lemma for algebras that are nearly associative, and gives a number of its analogues for Lie algebras.

UDC: 512.554.36+512.554.5+512.554


 English version:
Journal of Mathematical Sciences (New York), 2023, 269:5, 708–724

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025